# SDR ASAA2013052694983

- Difficulty date: May 26, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69434561
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UNDER STRAP, FS 847-867 IS CRACKED.  ACFT GROUNDED.  FABRICATED NEW STRAP STA 847-867, STR 25R IAW SRM 51-40-05-0G-0 STRAP TO BE INSTALLED ON MIG5 5408009.
